# SDR DALA2015051103187

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 29,325 hours, 19,402 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT,  OVERWING FRAME INSPECTION,FOUND FRAME CRACKED AT BS 715 RT UPPER RADIUS OF FRAME TAB.   REPLACED OVERWING FRAME IAW AMDS WC 5310-1436-03B AND COMPLETED REQUIRED INSPECTIONS.
